On classes of ordered algebras and quasiorder distributivity

Czédli, Gábor and Lenkehegyi, Attila: On classes of ordered algebras and quasiorder distributivity. In: Acta scientiarum mathematicarum, (46). pp. 41-54. (1983)

Cikk, tanulmány, mű

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 46
ISSN: 0001-6969
Page Range: pp. 41-54
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 54. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14916

Actions (login required)

View Item View Item